MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLE

OWEN MUMFORD LIMITED UNIFINE PENTIPS; PEN NEEDLE
Model Number AN 3590HEB
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer called us office to make a complaint that one of her needles broke off in her stomach and it was the first time she tired to use it.She also said a second needle broke off before she could get it on her pen.Customer reported that she intended to make a doctor appointment.

Brand Name
UNIFINE PENTIPS
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
Manufacturer (Section G)
OWEN MUMFORD USA INC
1755 west oak commons ct.
marietta GA 30062
Manufacturer Contact
darren mansell
brook hill
woodstock, oxfordshire OX20 -1TU
UK   OX20 1TU
MDR Report Key15243259
Report Number8021764-2022-00004
Device Sequence Number6293064
Product Code FMI
UDI-Device Identifier00041220814541
UDI-Public00041220814541
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/01/2024
Device Model NumberAN 3590HEB
Device Catalogue NumberAN 3590HEB
Device Lot Number1905755
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale
Patient Weight93 KG